On the End Extension Problem For Δ0‐PA(S)

Mathematical Logic Quarterly 35 (5):391-397 (1989)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,031

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On the End Extension Problem For Δ0-PA.Henryk Kotlarski - 1989 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 35 (5):391-397.
On Σ1‐definable Functions Provably Total in I ∏ 1−.Teresa Bigorajska - 1995 - Mathematical Logic Quarterly 41 (1):135-137.
Definable Ultrafilters and end Extension of Constructible Sets.Evangelos Kranakis - 1982 - Mathematical Logic Quarterly 28 (27‐32):395-412.
Satisfaction Classes and Combinatorial Sentences Independent From PA.Z. Ratajczyk - 1982 - Mathematical Logic Quarterly 28 (8‐12):149-165.
End extensions of models of fragments of PA.C. Dimitracopoulos & V. Paschalis - 2020 - Archive for Mathematical Logic 59 (7-8):817-833.
An Extension of “Fitch's rules”.David F. Siemens - 1961 - Mathematical Logic Quarterly 7 (11-14):199-204.
An Extension of the Équivalence Calculus.Hugues Leblanc - 1961 - Mathematical Logic Quarterly 7 (7‐10):104-105.

Analytics

Added to PP
2013-12-01

Downloads
12 (#1,114,191)

6 months
5 (#711,233)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references